ATM PHARMACY & LAB - All The Medicines you need.

Actifed Dry Coughs Syrup

52.00

A multi-action syrup for the relief of runny noses, stuffy noses, clears catarrh, and dry tickly coughs.

Actifed Multi-Action Liquid containing in 5ml: Dextromethorphan hydrobromide 10mg, Pseudoephedrine hydrochloride 30mg, Triprolidine hydrochloride 1.25mg for Symptomatic relief of upper respiratory tract disorders responsive to a combination of a decongestant, antihistamine, and antitussive used to relieve a cough.

Dosage

Adults and children over 12 2 x 5ml spoonfuls Maximum 4 doses in 24 hours

Caution:
Not for children under 12 years of age.
May cause drowsiness, if affected do not operate machinery.
Do not drive while taking this medicine until you know how it makes you feel.
Avoid alcoholic drinks.
Please read the product leaflet fully before taking this medicine.

Ingredients:
Active Ingredients: Dextromethorphan hydrobromide 10mg, Pseudoephedrine hydrochloride 30mg, Triprolidine hydrochloride 1.25mg
Other Ingredients: Sucrose, Sorbitol, Sodium Benzoate, Methyl Hydroxybenzoate, Colouring (E124) Alcohol.

Reviews

There are no reviews yet.

Be the first to review “Actifed Dry Coughs Syrup”

Your email address will not be published. Required fields are marked *

SKU: 11372 Category: